Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? med_empowered

Posted by ed_uk on July 24, 2005, at 5:22:58

In reply to Re: Can stopping a TCA cause palpitations?, posted by med_empowered on July 24, 2005, at 1:48:10

Hi Med,

In your personal experience, how does Librium differ from Valium? I'd imagine that Valium 'kicks in' more rapidly after a dose.

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532579.html